# SDR ASAA1158762

- Difficulty date: January 10, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 14,387 hours, 4,331 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW6711
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 6,832 hours, 2,511 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC CDU INTERROGATION ON NR 2 ENG FAULT CODE 73 10342 READS FMV POSITION SIGNAL IS OUT OF RANGE FIM: 73-25 TASK 803.  REPLACED NR 2 ENGINE HMU REF MM 73-21-000/400-801-F00.  PERFORMED REPAIR CONFIRMATION IAW FIM 73-25-00-810-803-F00 NO FAULTS NOTED.  NR 2 ENGINE INBOARD FAN COWL REMOVED/INSTALLED PER MM 71-11-02-000/400-802-F00.  TEST ACCOMPLISHED IAW MM 71-00-00-800-811-F00.
